# SDR SWIA200923001

- Difficulty date: October 29, 2009
- Submitted: November 4, 2009
- Operation: Air carrier
- Aircraft: N975SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7951
- Aircraft time: 14,769 hours, 12,546 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD EMERGENCY LIGHT INOP.  (FLT 5964)  RELAMPED EMERGENCY LIGHT.
